# SDR SWAA2023082381777

- Difficulty date: July 24, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF HAS CORRODED INSERTS.<[01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PANEL 241ABF BY OUTSIDE VENDOR (AERO MARINE) REF. DRAWING #1247A5810-88 WITH P.O #2023522. PANEL ASSY WILL BE INSTALL ON FAULT #TTG8Q00LYH29;[02] CORRECTION ONSTEP 1 REF. DRAWING # 147A5810-88;[03] VERIFIED FABRICATION OF FLOOR PANEL # 241ABF AND TTG8Q00LYH29 FOR INSTALLATION.
